# SDR HEEA954966

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Edge Split
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP HAS THE TRAILING EDGE SPLIT OPEN APPROXIMATELY THREE INCHES.
